# SDR CALA2024090602398

- Difficulty date: September 5, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N14219
- Make and model: Boeing 737824
- Aircraft serial: 28781
- Aircraft time: 77,450 hours, 28,526 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A325110
- Condition: Dented
- Location: Zone 20
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS PROTRUDING DENT 3" ABOVE S16R AT BS 727B+17". REPAIRED DENT 3" ABOVE S16R AT BS 727B+17"PER 737-800 SRM 53-00- 01-2R-3 TABLE 204.DATA WAS
